# SDR 9PER202011700003

- Difficulty date: January 13, 2020
- Submitted: January 17, 2020
- Operation: General aviation
- Aircraft: N948MR
- Make and model: Pilats PC12
- System (JASC): 2731 · Elevator Tab Control System
- Part: Relay
- Part number: 19742001221
- Condition: Faulted
- Location: Elevator Trim
- Part time: 2,604 hours, 2,500 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE ELEVATOR TRIM WENT IN TO A FULL NOSE TRAVEL ATTITUDE. TROUBLESHOOTING FOUND THE TRIM RELAY FAILED CAUSING THE ELEVATOR TRIM TO GO IN TO A RUNAWAY ACTION.
